# SDR SWAA2021033159430

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 8,199 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE AFT OVERWING EMERGENCY EXIT DOOR WINDOW LIGHT IS INOP.  (CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTO LUMINESCENT) RE-LAMPED OVERWING RT SIDE AFT LAMP IAW 3351-04 CL NR 86400.
